| Catalog Number |
07K65-34 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Completed information for section a1 patient identifier: sids (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed falsely elevated architect free t4 results for multiple samples across two instruments.The following information was provided (customer provided reference range: 9.0 to 19.0 pmol/l): (b)(6) 2024 sid (b)(6) initial result ((b)(6)) = 19.27 pmol/l, repeat = 16.67 pmol/l.(b)(6) 2024 sid (b)(6) initial result ((b)(6)) = 21.57 pmol/l, repeat = 16.19 pmol/l.(b)(6) 2024 sid (b)(6) initial result ((b)(6)) = 22.02 pmol/l, repeat = 15.81 pmol/l no impact to patient management was reported.
Additional Manufacturer Narrative
Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.An increase in complaints has been observed for lot 59144ud00, however, in-house performance testing was completed which indicates the product is performing as expected.Device history record review did not identify any non-conformances, potential non-conformances, or deviations associated with lot 59144ud00 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on our investigation, no systemic issue or deficiency with the architect free t4 for reagent for lot 59144ud00 was identified.
Event or Problem Description
The customer observed falsely elevated architect free t4 results for multiple samples across two instruments.The following information was provided (customer provided reference range: 9.0 to 19.0 pmol/l): (b)(6) 2024 sid (b)(6) initial result (isr50059 / i2000sr4) = 19.27 pmol/l, repeat = 16.67 pmol/l (b)(6) 2024 sid (b)(6) initial result (isr03657 / i2000sr3) = 21.57 pmol/l, repeat = 16.19 pmol/l (b)(6) 2024 sid (b)(6) initial result (isr50059 / i2000sr4) = 22.02 pmol/l, repeat = 15.81 pmol/l no impact to patient management was reported.